# SDR ASOA06010S

- Difficulty date: January 4, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FORWARD PRESSURE BULKHEAD, AT FS 202.75, AROUND THE BRAKE CABLE,  WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FORWARD PRESSURE BULKHEAD, AT FS 202.75, AROUND THE BRAKE CABLE, IAW REO. (K)
